# SDR DALA2019110806480

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,133 hours, 23,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION RAIL DUMMY Y503.2 LOC. FR 12 TO FR 16 FWD GALLEY AREA (SSI 531189). REPLACED RAIL DUMMY Y503.2 LOC FR 12 TO FR 16 FWD GALLEY AREA AS PER SRM A319 51-72-11 AND DRAWING D53112825, ISSUE D.
